# SDR 2005UALA00251

- Difficulty date: March 15, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 37,763 hours, 28,038 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DIVERTED TO LNK DUE TO NR 2 ENGINE OVERHEAT INDICATION.  SHUTDOWN NR 2 ENGINE AND BLEW BOTH FIRE BOTTLES.  THERE WERE NO EVIDENCE OF FIRE OR OVERHEAT ON POST FLT INSP.  REPLACED UPPER FAN OVERHEAT DETECTOR LOOP M1120.  ENGINE OVERHEAT DETECTION SYSTEM TESTED NORMAL AND AIRCRAFT WAS RETURNED TO SERVICE.
